American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Kuniaki Horie and Hiroko Ogura. On the ideal class groups of imaginary abelian fields with small conductor . Trans. Amer. Math. Soc. 347 (1995) 2517-2532. MR 1297529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Frederick F. Harrop. Circular units of function fields . Trans. Amer. Math. Soc. 341 (1994) 405-421. MR 1140916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yuan Yuan Shen. Unit groups and class numbers of real cyclic octic fields . Trans. Amer. Math. Soc. 326 (1991) 179-209. MR 1031243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jón Kr. Arason, Burton Fein, Murray Schacher and Jack Sonn. Cyclic extensions of $K(\sqrt{-1})/K$ . Trans. Amer. Math. Soc. 313 (1989) 843-851. MR 929665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kuniaki Horie. Iwasawa's $\lambda\sp -$-invariant and a supplementary factor in an algebraic class number formula . Trans. Amer. Math. Soc. 308 (1988) 313-328. MR 946445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Tatsuo Kimura, Shin-ichi Kasai, Masanobu Taguchi and Masaaki Inuzuka. Some P.V.-equivalences and a classification of $2$-simple prehomogeneous vector spaces of type ${\rm II}$ . Trans. Amer. Math. Soc. 308 (1988) 433-494. MR 951617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Adrian Albert. On cyclic fields . Trans. Amer. Math. Soc. 37 (1935) 454-462. MR 1501797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Leonard Carlitz. On abelian fields . Trans. Amer. Math. Soc. 35 (1933) 122-136. MR 1501675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Adrian Albert. Cyclic fields of degree eight . Trans. Amer. Math. Soc. 35 (1933) 949-964. MR 1501727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] H. S. Vandiver. Application of the theory of relative cyclic fields to both cases of Fermat's last theorem . Trans. Amer. Math. Soc. 28 (1926) 554-560. MR 1501365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jacob Westlund. On the fundamental number of the algebraic number-field $k(\root p\of m)$ . Trans. Amer. Math. Soc. 11 (1910) 388-392. MR 1500870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1